About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 248709, 11 pages
http://dx.doi.org/10.1155/2012/248709
Research Article

A Coupled System of Nonlinear Fractional Differential Equations with Multipoint Fractional Boundary Conditions on an Unbounded Domain

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 26 January 2012; Accepted 24 March 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. P. Lazarević and A. M. Spasić, “Finite-time stability analysis of fractional order time-delay systems: Gronwall's approach,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 475–481, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  3. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods (Series on Complexity, Nonlinearity and Chaos), World Scientific, 2012.
  4. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Connecticut, Conn, USA, 2006.
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  6. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus, Springer, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar
  7. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Zhang, “Existence results of positive solutions to boundary value problem for fractional differential equation,” Positivity, vol. 13, no. 3, pp. 583–599, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Caballero Mena, J. Harjani, and K. Sadarangani, “Existence and uniqueness of positive and nondecreasing solutions for a class of singular fractional boundary value problems,” Boundary Value Problems, vol. 2009, Article ID 421310, 10 pages, 2009. View at Zentralblatt MATH
  11. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. Magin, “Fractional Bloch equation with delay,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1355–1365, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. Ahmad and J. J. Nieto, “Anti-periodic fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1150–1156, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Ahmad and S. K. Ntouyas, “A four-point nonlocal integral boundary value problem for fractional differential equations of arbitrary order,” Electronic Journal of Qualitative Theory of Differential Equations, no. 22, pp. 1–15, 2011.
  18. A. Cabada and G. Wang, “Positive solutions of nonlinear fractional differential equations with integral boundary value conditions,” Journal of Mathematical Analysis and Applications, vol. 389, no. 1, pp. 403–411, 2012.
  19. B. Ahmad and R. P. Agarwal, “On nonlocal fractional boundary value problems,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 18, no. 4, pp. 535–544, 2011. View at Zentralblatt MATH
  20. J. D. Ramírez and A. S. Vatsala, “Monotone method for nonlinear Caputo fractional boundary value problems,” Dynamic Systems and Applications, vol. 20, no. 1, pp. 73–88, 2011.
  21. Y. Zhao, S. Sun, Z. Han, and M. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6950–6958, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. Wang, S. K. Ntouyas, and L. Zhang, “Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument,” Advances in Difference Equations, vol. 2011, article 2, 2011.
  23. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 2011.
  24. B. Ahmad, J. J. Nieto, A. Alsaedi, and M. El-Shahed, “A study of nonlinear Langevin equation involving two fractional orders in different intervals,” Nonlinear Analysis, vol. 13, no. 2, pp. 599–606, 2012. View at Publisher · View at Google Scholar
  25. B. Ahmad, “On nonlocal boundary value problems for nonlinear integro-differential equations of arbitrary fractional order,” Results in Mathematics. In press. View at Publisher · View at Google Scholar
  26. E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis, vol. 73, no. 10, pp. 3462–3471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. G. Wang, “Monotone iterative technique for boundary value problems of nonlinear fractional differential equation with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 236, pp. 2425–2430, 2012.
  28. G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, pp. 1019–1024, 2012.
  29. C.-Z. Bai and J.-X. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. V. Daftardar-Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. J. Wang, H. Xiang, and Z. Liu, “Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractional differential equations,” International Journal of Differential Equations, vol. 2010, Article ID 186928, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. A. Babakhani, “Positive solutions for system of nonlinear fractional differential equations in two dimensions with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 536317, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. V. Gafiychuk, B. Datsko, and V. Meleshko, “Mathematical modeling of time fractional reaction-diffusion systems,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 215–225, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis, vol. 72, no. 2, pp. 580–586, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. Zhao and W. Ge, “Unbounded solutions for a fractional boundary value problems on the infinite interval,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 495–505, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. S. Liang and J. Zhang, “Existence of three positive solutions of m-point boundary value problems for some nonlinear fractional differential equations on an infinite interval,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3343–3354, 2011. View at Publisher · View at Google Scholar
  39. X. Su, “Solutions to boundary value problem of fractional order on unbounded domains in a Banach space,” Nonlinear Analysis, vol. 74, no. 8, pp. 2844–2852, 2011. View at Publisher · View at Google Scholar
  40. R. P. Agarwal, M. Benchohra, S. Hamani, and S. Pinelas, “Boundary value problems for differential equations involving Riemann-Liouville fractional derivative on the half-line,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 18, no. 2, pp. 235–244, 2011. View at Zentralblatt MATH
  41. S. Liang and J. Zhang, “Existence of multiple positive solutions for m-point fractional boundary value problems on an infinite interval,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1334–1346, 2011. View at Publisher · View at Google Scholar
  42. F. Chen and Y. Zhou, “Attractivity of fractional functional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1359–1369, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. X. Su and S. Zhang, “Unbounded solutions to a boundary value problem of fractional order on the half-line,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1079–1087, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH